# SDR FDEA200906292427

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON MANHOLE FITTING AT FR 23-24.     REPAIR EVALUATED AND FOUND WITH CORROSION AT FWD MANHOLE INTEGRAL FITTING.  MANHOLE REPLACEMENT PLUS REPAIR WERE ACCOMPLISHED IAW EA 6-5310-131032.
